“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11653
School of Mathematics
  Title:   Construction of random perfect phylogeny matrix
  Author(s):  Ch. Eslahchi (Joint with M. Sadeghi, H. Pezeshk, S. Ahmadian, and S. Mah Abadi)
  Status:   Published
  Journal: Advances and Applications in Bioinformatics and Chemistry
  Vol.:  3
  Year:  2010
  Pages:   89-96
  Supported by:  IPM
Purpose: Interest in developing methods appropriate for mapping increasing amounts of genome-wide molecular data are increasing rapidly. There is also an increasing need for methods that are able to efficiently simulate such data. Patients and methods: In this article, we provide a graph-theory approach to find the necessary and sufficient conditions for the existence of a phylogeny matrix with k nonidentical haplotypes, n single nucleotide polymorphisms (SNPs), and a population size of m for which the minimum allele frequency of each SNP is between two specific numbers a and b.

Download TeX format
back to top
scroll left or right